Munich Personal RePEc Archive

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item ID
Number of items: 10.

5 January 2014

Das, Sabuj and Mohajan, Haradhan (2014): Generating Functions for and. Published in: American Review of Mathematics and Statistics , Vol. 2, No. 1 (1 May 2014): pp. 33-36.

10 January 2014

Das, Sabuj and Mohajan, Haradhan (2014): Generating Functions for X(n) and Y(n). Published in: American Review of Mathematics and Statistics , Vol. 2, No. 1 (1 May 2014): pp. 41-43.

Das, Sabuj and Mohajan, Haradhan (2014): Mock Theta Conjectures. Published in: Journal of Environmental Treatment Techniques , Vol. 2, No. 1 (5 April 2014): pp. 22-28.

24 February 2014

Das, Sabuj and Mohajan, Haradhan (2014): Generating Functions for P1r (n) and P2r (n). Published in: Journal of Environmental Treatment Techniques , Vol. 2, No. 2 (30 June 2014): pp. 55-57.

Das, Sabuj and Mohajan, Haradhan (2014): Mock Theta Conjectures. Published in: Journal of Environmental Treatment Techniques , Vol. 2, No. 1 (5 April 2014): pp. 22-28.

17 March 2014

Das, Sabuj and Mohajan, Haradhan (2014): Generating Functions for β1(n) and β2(n). Published in: International Journal of Scientific Knowledge , Vol. 5, No. 3 (30 July 2014): pp. 27-35.

17 April 2014

Hossain, Fazlee and Das, Sabuj and Mohajan, Haradhan (2014): Bingmann-Lovejoy-Osburn’s generating function in the overpartitions. Published in: Open Science Journal of Mathematics and Application , Vol. 2, No. 4 (31 December 2014): pp. 37-43.

10 July 2014

Das, Sabuj and Mohajan, Haradhan (2014): The Number of Vector Partitions of n with the Crank m. Published in: International Journal of Reciprocal Symmetry and Theoretical Physics , Vol. 1, No. 2 (30 December 2014): pp. 91-105.

13 October 2014

Bhattacharjee, Nil and Das, Sabuj and Mohajan, Haradhan (2014): Andrews-Garvan-Liang’s Spt-crank for Marked Overpartitions. Published in: International Journal of Applied Science-Research and Review , Vol. 1, No. 1 (30 October 2014): pp. 71-81.

12 March 2015

Hossain, Fazlee and Das, Sabuj (2015): The Rogers-Ramanujan Identities. Published in: Turkish Journal of Analysis and Number Theory , Vol. 3, No. 2 (1 April 2015): pp. 37-42.

This list was generated on Tue Aug 20 10:44:42 2019 CEST.
UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.